# SDR SIMA201902198001

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 32,826 hours, 29,857 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1424
- Condition: Failed
- Location: Hor Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM MAIN INOP WARNING MESSAGE DURING DECENT.-C/A-FOLLOWED FIM TASK 27-43-00-810-801-A. REMOVED AND REPLACED  HORIZONTAL STABILIZER CONTROL UNIT IAW EMB 140 AMM 27-40-01. OPC FAILED, MESSAGE REMIANS ON EICAS. FURTHER T/S REQUIRED. PERFORMED CMC DOWNLOAD AND FOUND "CTRL WHEEL TRIM SW FAULT" MESSAGE. REMOVED AND REPLACED  FO CONTROL YOKE PITCH TRIM SWITCH IAW EMB 140 AMM 27-40-03 OPC FAILED. FURTHER T/S REQUIRED. CLEANED AND INSPECTED CANNON PLUG P1085 AND P1086. RESECURED AND PERFORMED OPERATIONAL CHECK OF HORIZONTAL STABILIZER TRIM SYSTEM IAW EMB AMM 27-40-00. OPC GOOD NO FURTHER DEFECTS NOTED. HORIZONTAL STAB SWITCH ASSY P/N 145-63000-401
